MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG MOD TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC SIG MOD TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 866029
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address subsidence and loosening of the tibia at the cement to implant interface.Cement used was competitor.Patient had primary left knee done in 2003.Patient had a cr sigma and fb tray, cr insert and patella implanted then on (b)(6) 2018 surgeon determined cr femur well fixed and well positioned.Surgeon removed mbt revision tray and cvdrp implanted.Patella and femur left in place.Doi: 2003, dor: (b)(6) 2018, left knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional information: "the provided photographs were reviewed.The tibial tray shows signs of yellowing oxidation, delamination and wear on the articulating surfaces, as well as material missing from the posterior condyle locations of the implant.".

Brand Name
PFC SIG MOD TIB TRAY CEM SZ2.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7766899
Report Number1818910-2018-66163
Device Sequence Number19455184
Product Code JWH
UDI-Device Identifier10603295216834
UDI-Public10603295216834
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number866029
Device Lot Number1089498
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight129